Welcome to the MedHelp forum!
Since there was blood in urine, and your mother is losing weight, get a kidney function test done (not simple urine examination). Cuses of unexplained weight loss should be looked into. There are many causes like worms in stool, depression, anorexia nervosa, AIDS, cancers especially colon cancers, drug abuse, infections and loss of appetite. Loss of appetite can again be due to certain medications, drug abuse, depression, AIDS, acute and chronic infections, cancers and hypothyroidism. Either she does not eat well or there is increased metabolism as in hyperthyroid states, HIV, cancer etc. Poor absorption as in irritable bowel syndromes and malabsorption syndromes too is possible. Malabsorption syndromes are seen in intestinal tuberculosis, HIV, tropical sprue, parasites in stool and Whipple’s Disease. Diabetes too can be the cause.
Since gut cancers and leukemia, lymphoma are ruled out, your mother should consult her gynecologist and urologist to look into causes and cancers related to uterus, cervix, vagina, ovary, bladder etc. Crohn's disease can affect kidneys too and cause weight loss, blood in urine, anemia etc.
Since I cannot examine your mother and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral.
Does your mom take any types of medication that has ANY of those as a side effect? I find that if you take everything out and start over, things will change and you can figure out which medication was causing that...
Also maybe test for pneumonia? Some of the symptoms you listed are less common symptoms.
While leukemia/lymphoma is not considered, maybe cancer?
(This is all just based on a search using your symptoms and the ones that came up)
Check a virus-test for virus infections and detox tests for toxic compound and its relations to DNA test. If you are still worried, check nuclear-DNA test. If free treatment is too expensive, check the tests in other countries with free medicare.